Partial fractional derivatives of Riesz type and nonlinear fractional differential equationsстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 27 ноября 2016 г.

Работа с статьей


[1] Tarasov V. E. Partial fractional derivatives of riesz type and nonlinear fractional differential equations // Nonlinear Dynamics. — 2016. — Vol. 86, no. 3. — P. 1745–1759. Generalization of fractional derivatives of non-integer orders for N-dimensional Euclidean space are proposed. These fractional derivatives of the Riesz type can be considered as partial derivatives of non-integer orders. In contrast to the usual Riesz derivatives, the suggested derivatives give the usual partial derivatives for integer values of orders. For integer values of orders the partial fractional derivatives of the Riesz type are equal to the standard partial derivatives of integer orders with respect to coordinate. Fractional generalizations of the nonlinear equations such as sine-Gordon, Boussinesq, Burgers, Korteweg-de Vries and Monge-Ampere equations for nonlocal continuum are considered. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть